# SDR AALA20161201012

- Difficulty date: November 29, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 16,763 hours, 6,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT AISLE LIGHT LENS COVER AT 24DEF IS BROKEN.  REPLACED LENS COVER IAW AMM 33-51-02.  OPERATIONAL CHECK GOOD.
